Items for Morrison, George

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article | Thesis
Number of items: 3.


Taheri, Ali and Morrison, George (2018) On a class of stationary loops on SO(n) and the existence of multiple twisting solutions to a nonlinear elliptic system subject to a hard incompressibility constraint. Boundary Value Problems, 2018 (130). pp. 1-24. ISSN 1687-2762

Morrison, George and Taheri, Ali (2018) An infinite scale of incompressible twisting solutions to the nonlinear elliptic system L [u; A, B] = ∇P and the discriminant ∆(h, g). Nonlinear Analysis Theory Methods & Applications, 173. pp. 209-219. ISSN 0362-546X


Morrison, George (2018) Rotationally-symmetric solutions to a nonlinear elliptic system under an incompressibility constraint and related problems. Doctoral thesis (PhD), University of Sussex.

This list was generated on Wed Jun 7 17:53:05 2023 BST.